Differential and Integral Equations

Pseudo-monotonicity and the Leray-Lions condition

Jean-Pierre Gossez and Vesa Mustonen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 37-45.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214978

Mathematical Reviews number (MathSciNet)
MR1190164

Zentralblatt MATH identifier
0786.35055

Subjects
Primary: 47N20: Applications to differential and integral equations
Secondary: 35J60: Nonlinear elliptic equations 47H05: Monotone operators and generalizations

Citation

Gossez, Jean-Pierre; Mustonen, Vesa. Pseudo-monotonicity and the Leray-Lions condition. Differential Integral Equations 6 (1993), no. 1, 37--45. https://projecteuclid.org/euclid.die/1371214978


Export citation